# SDR CA150710009

- Difficulty date: June 26, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AN ENGINE FIRE WARNING INDICATION WAS REPORTED ON BOTH ENGINES DURING A TRAINING FLIGHT IN WHICH THE CREW APPEARS TO PERFORMING A MISS APPROACH.  THE CREW REDUCED POWER AND THE FIRE WARNING WENT OUT AND THE CREW PERFORM A UNEVENTFUL LANDING. THE FIRE WARNING SYSTEM WAS TESTED AND FOUND TO SERVICEABLE.  ACFT THEN FLEW TO HOME BASE WITH NO ISSUES AN LANDED UNEVENTFULLY.
